Announcement
Starting on July 4, 2018 the Indonesian Publication Index (IPI) has been acquired by the Ministry of Research Technology and Higher Education (RISTEKDIKTI) called GARUDA Garba Rujukan Digital (http://garuda.ristekdikti.go.id)
For further information email to portalgaruda@gmail.com

Thank you
Logo IPI  
Journal > Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan > LOCALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA RUANG EUCLIDE

 

Full Text PDF (1,385 kb)
Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan
Vol 1, No 2 (2013): Delta Jurnal Ilmiah Pendidikan Matematika Edisi Juli 2013
LOCALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA RUANG EUCLIDE
Solikhin, Solikhin ( Program Studi Matematika Fakultas Sains dan Matematika UNDIP)
Article Info   ABSTRACT
Published date:
17 Dec 2013
 
In this paper we study Henstock-Dunford integral on the Euclidean space . We discuss some properties of the integrable. We shall define locally small Riemann sums (LSRS) and  show that it is necessary and sufficient condition for function to be Henstock-Dunford integral on the Euclidean space .   Kata Kunci : Henstock-Dunford integral, Locally small Riemann sums
Copyrights © 2013